Alert archive / Oregon / Gale Warnings in 2012

Gale Warning 38, NWS Medford, OR

August 1, 2012

NWS Medford, OR issued this gale warning at Aug 1, 2012, 2:21 AM PDT. It took effect at Aug 1, 2012, 2:00 PM PDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 1, 2012, 2:21 AM PDT (09:21 UTC)
In effect from
Aug 1, 2012, 2:00 PM PDT
Expired
Aug 3, 2012, 1:39 AM PDT
In force
36 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WHUS76 KMFR 010921
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
221 AM PDT WED AUG 1 2012

PZZ376-012230-
/O.EXT.KMFR.SI.Y.0080.000000T0000Z-120801T2100Z/
/O.EXT.KMFR.SW.Y.0082.000000T0000Z-120801T2100Z/
/O.UPG.KMFR.GL.A.0028.120801T1800Z-120803T0600Z/
/O.NEW.KMFR.SE.W.0041.120801T2100Z-120803T1200Z/
/O.NEW.KMFR.GL.W.0038.120801T2100Z-120803T1200Z/
/O.UPG.KMFR.SE.A.0025.120801T1800Z-120803T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
221 AM PDT WED AUG 1 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 2 PM PDT
THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
2 PM PDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT
FRIDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT FRIDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE
WARNING IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT FRIDAY.
THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 2 PM
PDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
IS NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. THE HAZARDOUS
SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN
EFFECT. 

* WINDS: NORTH 20 TO 30 KT WITH GUSTS TO 35 KT WILL CONTINUE
  THROUGH THIS MORNING. NORTH GALES OF 30 TO 35 KT WITH GUSTS TO
  40 KT WILL DEVELOP MAINLY OVER THE SOUTHERN PART OF THE REGION
  THIS AFTERNOON. WINDS BRIEFLY DECREASE LATE TONIGHT INTO
  THURSDAY MORNING THEN INCREASE AGAIN IN THE AFTERNOON THROUGH
  THURSDAY NIGHT.

* SEAS: STEEP WIND DRIVEN 7 TO 9 FEET AT 7 SECONDS CONTINUES
  THROUGH THIS MORNING. VERY STEEP AND HAZARDOUS SEAS OF 9 TO 13
  FEET WILL DEVELOP THIS AFTERNOON AND EVENING...SEAS WILL SUBSIDE
  BRIEFLY TONIGHT...THEN INCREASING AGAIN TO 9 TO 12 FEET ON
  THURSDAY.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE 
  FROM 10 TO 40 NM FROM SHORE AND SOUTH OF PORT ORFORD...BUT 
  MAY EXPAND NORTHWARD ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-012230-
/O.CON.KMFR.SI.Y.0080.000000T0000Z-120803T1200Z/
/O.CON.KMFR.SW.Y.0082.000000T0000Z-120803T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
221 AM PDT WED AUG 1 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT
FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTH INCREASING TO 20 TO 25 KT WITH GUSTS TO 30 KT 
  THROUGH THURSDAY NIGHT...EXCEPT SLIGHTLY LOWER DURING THE LATE 
  NIGHTS AND EARLY MORNINGS. 

* SEAS: STEEP WIND DRIVEN OF 5 TO 8 FEET AT 6 SECONDS WILL
  CONTINUE THIS MORNING. SEAS ARE EXPECTED TO INCREASE TO 6 TO 9
  FEET THIS AFTERNOON THROUGH EARLY FRIDAY MORNING. HIGHEST SEAS
  ARE EXPECTED IN THE AFTERNOON AND EVENING WITH SLIGHTLY LOWER
  SEAS LATE IN THE NIGHT AND DURING THE EARLY MORNINGS.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE
  NEAR FROM 5 TO 10 NM FROM SHORE AND SOUTH OF PORT ORFORD...THEN
  MAY EXPAND OVER ALL THE WATERS WITHIN 10 NM FROM CAPE BLANCO TO
  PT. ST. GEORGE THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
5 follow-up statements
068 
WHUS76 KMFR 012132
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
232 PM PDT WED AUG 1 2012

PZZ376-021045-
/O.EXT.KMFR.GL.W.0038.000000T0000Z-120803T0900Z/
/O.CON.KMFR.SE.W.0041.000000T0000Z-120803T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
232 PM PDT WED AUG 1 2012

...GALE WARNING NOW IN EFFECT UNTIL 2 AM PDT FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
FRIDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 2 AM PDT FRIDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTH GALES OF 30 TO 35 KT WITH GUSTS TO 40 KT ARE
  EXPECTED THIS AFTERNOON AND EVENING MAINLY FROM GOLD BEACH
  SOUTH. WINDS FROM CAPE BLANCO TO GOLD BEACH ARE EXPECTED TO BE
  AROUND 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 35 KT. WINDS
  BRIEFLY DECREASE LATE TONIGHT INTO TOMORROW MORNING THEN
  INCREASE AGAIN TO GALES TOMORROW AFTERNOON THROUGH TOMORROW
  NIGHT.

* SEAS: VERY STEEP AND HAZARDOUS SEAS OF 9 TO 13 FEET WILL DEVELOP
  THIS AFTERNOON AND EVENING...SEAS WILL SUBSIDE BRIEFLY TONIGHT
  AND EARLY TOMORROW MORNING TO AROUND 8 TO 10 FEET...THEN INCREASE
  AGAIN TO 9 TO 13 FEET TOMORROW AFTERNOON THROUGH TOMORROW NIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE
  FROM 10 TO 40 NM FROM SHORE AND FROM GOLD BEACH SOUTHWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ350-370-020600-
/O.EXB.KMFR.SW.Y.0082.000000T0000Z-120802T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
232 PM PDT WED AUG 1 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM
PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 11 PM PDT
THIS EVENING. 

* SEAS: STEEP SEAS OF 6 TO 7 FEET AT 6 SECONDS ARE EXPECTED THIS
  AFTERNOON AND EVENING. SEAS WILL LOWER OVERNIGHT TO AROUND 4 TO 5
  FEET. SEAS MAY INCREASE AGAIN THURSDAY AFTERNOON AND PERSIST
  INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-021045-
/O.CON.KMFR.SI.Y.0080.000000T0000Z-120803T1200Z/
/O.CON.KMFR.SW.Y.0082.000000T0000Z-120803T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
232 PM PDT WED AUG 1 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT
FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTH WINDS OF 15 TO 25 KT WILL INCREASE TO 20 TO 30 KT
  WITH OCCASIONAL GUSTS UP TO 35 KT LATE THIS AFTERNOON THROUGH
  THIS EVENING. WINDS WILL DECREASE OVERNIGHT AND EARLY TOMORROW
  MORNING...THEN INCREASE AGAIN THURSDAY AFTERNOON AND EVENING. THESE
  WINDS MAY PERSIST INTO FRIDAY.

* SEAS: STEEP WIND DRIVEN OF 5 TO 8 FEET AT 6 SECONDS WILL
  INCREASE TO 6 TO 9 FEET LATE THIS AFTERNOON AND THIS EVENING.
  SEAS LOWER SLIGHTLY OVERNIGHT AND EARLY TOMORROW MORNING THEN
  RISING AGAIN TO 6 TO 9 FEET LATE THURSDAY THROUGH THURSDAY
  NIGHT. THESE SEAS MAY PERSIST INTO FRIDAY.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL FROM
  GOLD BEACH SOUTH FROM 5 TO 10 NM FROM SHORE AS WELL AS NEAR THE
  CAPES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
364 
WHUS76 KMFR 020416
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
916 PM PDT WED AUG 1 2012

PZZ376-021730-
/O.CON.KMFR.GL.W.0038.000000T0000Z-120803T0900Z/
/O.CON.KMFR.SE.W.0041.000000T0000Z-120803T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
916 PM PDT WED AUG 1 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTH GALES OF 30 TO 35 KT WITH GUSTS TO 40 KT WILL
  CONTINUE OVERNIGHT MAINLY FROM GOLD BEACH SOUTH. WINDS FROM CAPE
  BLANCO TO GOLD BEACH ARE EXPECTED TO BE AROUND 20 TO 30 MPH WITH
  OCCASIONAL GUSTS TO 35 KT. WINDS WILL BRIEFLY DECREASE LATE
  TONIGHT INTO THURSDAY MORNING...THEN INCREASE AGAIN TO GALES
  THURSDAY AFTERNOON THROUGH THURSDAY NIGHT.

* SEAS: VERY STEEP AND HAZARDOUS SEAS OF 9 TO 13 FEET WILL
  CONTINUE OVERNIGHT. SEAS WILL SUBSIDE BRIEFLY EARLY THURSDAY
  MORNING TO AROUND 8 TO 10 FEET... THEN INCREASE AGAIN TO 9 TO 13
  FEET THURSDAY AFTERNOON THROUGH THURSDAY NIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE 
  FROM 10 TO 40 NM FROM SHORE AND FROM GOLD BEACH SOUTHWARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ356-021730-
/O.CON.KMFR.SI.Y.0080.000000T0000Z-120803T1200Z/
/O.CON.KMFR.SW.Y.0082.000000T0000Z-120803T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
916 PM PDT WED AUG 1 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT
FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTH WINDS OF 15 TO 25 KT WILL INCREASE TO 20 TO 30 KT
  WITH OCCASIONAL GUSTS UP TO 35 KT OVERNIGHT. WINDS WILL DECREASE
  EARLY THURSDAY MORNING...THEN INCREASE AGAIN THURSDAY
  AFTERNOON AND EVENING. THESE WINDS MAY PERSIST INTO FRIDAY.

* SEAS: STEEP WIND DRIVEN OF 5 TO 8 FEET AT 6 SECONDS WILL
  INCREASE TO 6 TO 9 FEET TONIGHT. SEAS WILL SUBSIDE SLIGHTLY
  EARLY THURSDAY MORNING...THEN RISE AGAIN TO 6 TO 9 FEET LATE
  THURSDAY. THESE SEAS MAY PERSIST INTO FRIDAY.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL FROM 
  GOLD BEACH SOUTH FROM 5 TO 10 NM FROM SHORE AS WELL AS NEAR 
  THE CAPES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-370-020600-
/O.CON.KMFR.SW.Y.0082.000000T0000Z-120802T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
916 PM PDT WED AUG 1 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
11 PM PDT THIS EVENING. 

* SEAS: STEEP SEAS OF 6 TO 7 FEET AT 6 SECONDS WILL CONTINUE
  THROUGH LATE THIS EVENING. SEAS WILL LOWER OVERNIGHT TO AROUND
  4 TO 5 FEET. SEAS MAY INCREASE AGAIN THURSDAY AFTERNOON AND
  PERSIST INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
639 
WHUS76 KMFR 020928
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
228 AM PDT THU AUG 2 2012

PZZ376-022300-
/O.CON.KMFR.GL.W.0038.000000T0000Z-120803T0900Z/
/O.CON.KMFR.SE.W.0041.000000T0000Z-120803T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
228 AM PDT THU AUG 2 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTH GALES OF 30 TO 35 KT WITH GUSTS TO 40 KT ARE
  EXPECTED LATE THIS MORNING THROUGH TONIGHT MAINLY FROM GOLD
  BEACH SOUTH. WINDS FROM CAPE BLANCO TO GOLD BEACH ARE EXPECTED
  TO BE AROUND 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 35 KT. 

* SEAS: 8 TO 10 FEET THIS MORNING...THEN STEEP WIND DRIVEN SEAS
  INCREASE AGAIN TO 10 TO 14 FEET THIS AFTERNOON THROUGH TONIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE 
  FROM 10 TO 40 NM FROM SHORE AND FROM GOLD BEACH SOUTHWARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ356-022300-
/O.CON.KMFR.SI.Y.0080.000000T0000Z-120803T1200Z/
/O.CON.KMFR.SW.Y.0082.000000T0000Z-120803T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
228 AM PDT THU AUG 2 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT
FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTH 15 TO 25 KT WILL INCREASE TO 20 TO 30 KT WITH
  OCCASIONAL GUSTS UP TO 35 KT THIS AFTERNOON AND LASTING THROUGH
  TONIGHT.

* SEAS: STEEP WIND DRIVEN SEAS BETWEEN 6 AND 9 FEET ARE EXPECTED
  THIS MORNING...THEN RISE AGAIN TO 6 TO 9 FEET LATE THIS
  AFTERNOON AND MAY PERSIST INTO FRIDAY.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL FROM
  GOLD BEACH SOUTH BETWEEN 5 AND 10 NM FROM SHORE AS WELL AS NEAR
  THE CAPES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
827 
WHUS76 KMFR 022100
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
200 PM PDT THU AUG 2 2012

PZZ376-031000-
/O.CON.KMFR.GL.W.0038.000000T0000Z-120803T0900Z/
/O.CON.KMFR.SE.W.0041.000000T0000Z-120803T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
200 PM PDT THU AUG 2 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTH GALES OF 35 TO 40 KT WILL CONTINUE THROUGH TONIGHT 
  MAINLY FROM GOLD BEACH SOUTH. WINDS FROM CAPE BLANCO TO GOLD
  BEACH ARE EXPECTED TO BE AROUND 20 TO 30 MPH WITH OCCASIONAL
  GUSTS TO 35 KT.

* SEAS: SEAS WILL INCREASE TO 12 TO 14 FEET THIS AFTERNOON WITH
  THE DOMINANT PERIOD OF 8 SECONDS. SEAS ARE EXPECTED TO SUBSIDE
  TO AROUND 10 TO 12 FEET LATE THIS EVENING AND CONTINUE THROUGH
  FRIDAY.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE
  FROM 10 TO 40 NM OFFSHORE FROM GOLD BEACH SOUTHWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ370-031000-
/O.EXB.KMFR.SI.Y.0080.120803T0300Z-120803T1500Z/
/O.EXB.KMFR.SW.Y.0082.120803T0300Z-120803T1500Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
200 PM PDT THU AUG 2 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 8 PM THIS
EVENING TO 8 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 PM
THIS EVENING TO 8 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
8 AM PDT FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS
ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS
IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT FRIDAY. 

* WINDS: NORTH WINDS WILL INCREASE TO 20 TO 30 KT THIS EVENING AND
  LASTING THROUGH EARLY FRIDAY MORNING.

* SEAS: STEEP WIND DRIVEN SEAS WILL RISE TO 6 TO 9 FEET THIS
  EVENING AND PERSIST INTO FRIDAY MORNING.

* AREAS AFFECTED: THE STRONGEST WINDS WILL BE FROM CAPE ARAGO
  SOUTH BUT STEEP SEAS WILL OCCUR ACROSS ALL OF THIS MARINE ZONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-031000-
/O.CON.KMFR.SI.Y.0080.000000T0000Z-120803T1200Z/
/O.CON.KMFR.SW.Y.0082.000000T0000Z-120803T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
200 PM PDT THU AUG 2 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT
FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTH 20 TO 30 KT WILL CONTINUE THROUGH LATE THIS EVENING
  WITH OCCASIONAL GUSTS UP TO 35 KT. EXPECT WINDS TO DECREASE
  SLIGHTLY TO 20 TO 25 KT AFTER MIDNIGHT THEN DECREASE FURTHER TO
  BELOW 20 KT FRIDAY MORNING.
 
* SEAS: STEEP WIND DRIVEN SEAS WILL RISE 8 TO 10 FEET THIS
  EVENING. SEAS WILL SUBSIDE GRADUALLY OVERNIGHT AND DOWN TO 7 TO
  8 FEET AFTER MIDNIGHT...AND EVENTUALLY SUBSIDE BELOW 7 FEET
  FRIDAY MORNING.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE
  BEYOND 5 NM FROM SHORE AS WELL AS NEAR THE CAPES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
330 
WHUS76 KMFR 030839
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
139 AM PDT FRI AUG 3 2012

PZZ376-032215-
/O.CAN.KMFR.GL.W.0038.000000T0000Z-120803T0900Z/
/O.EXB.KMFR.SI.Y.0080.000000T0000Z-120804T0600Z/
/O.EXT.KMFR.SE.W.0041.000000T0000Z-120804T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
139 AM PDT FRI AUG 3 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. THE HAZARDOUS SEAS
WARNING IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS: NORTH 20 TO 30 KT WITH A FEW GUSTS TO 35 KTS THROUGH THIS EVENING
  MAINLY FROM GOLD BEACH SOUTH. NORTH 15 TO 25 KTS FROM CAPE
  BLANCO TO GOLD BEACH.

* SEAS: STEEP WIND DRIVEN SEAS BETWEEN 10 AND 13 FEET CONTINUE
  THROUGH THIS AFTERNOON. SEAS ARE EXPECTED TO GRADUALLY DECREASE TO
  10 FEET WITH A PERIOD OF 7 TO 8 SECONDS.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE
  FROM 10 TO 40 NM OFFSHORE FROM GOLD BEACH SOUTHWARD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ370-032215-
/O.EXT.KMFR.SI.Y.0080.000000T0000Z-120804T0600Z/
/O.EXT.KMFR.SW.Y.0082.000000T0000Z-120804T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
139 AM PDT FRI AUG 3 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT
THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 PM
PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS
NOW IN EFFECT UNTIL 5 AM PDT SATURDAY. 

* WINDS: NORTH 15 TO 25 KTS THROUGH THIS MORNING. NORTH WINDS THEN
  INCREASE TO 20 TO 30 KTS THIS AFTERNOON INTO THIS EVENING THEN
  DECREASING BELOW SMALL CRAFT OVERNIGHT. 


* SEAS: STEEP WIND DRIVEN SEAS WILL RISE TO 6 TO 9 FEET THIS
  MORNING AND CONTINUE THROUGH THIS EVENING. SEAS WILL DECREASE TO 7
  FEET WITH A PERIOD OF 8 SECONDS TONIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS WILL BE FROM CAPE ARAGO 
  SOUTH BUT STEEP SEAS WILL OCCUR ACROSS ALL OF THIS MARINE 
  ZONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-032215-
/O.EXT.KMFR.SI.Y.0080.000000T0000Z-120804T0600Z/
/O.EXT.KMFR.SW.Y.0082.000000T0000Z-120804T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
139 AM PDT FRI AUG 3 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT
THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
11 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 PM
PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS
NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS: NORTH 20 TO 30 KT WILL CONTINUE TODAY WITH OCCASIONAL
  GUSTS UP TO 35 KT.

* SEAS: STEEP WIND DRIVEN SEAS BETWEEN 8 AND 10 FEET CONTINUE
  THROUGH THIS EVENING. SEAS WILL DECREASE TO AROUND 5 FEET
  TONIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE 
  BEYOND 5 NM FROM SHORE AS WELL AS NEAR THE CAPES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jul 31, 8:26 PM PDT, 5 hours 55 minutes earlier.

Area forecast discussion, Jul 31, 8:26 PM PDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
826 PM PDT TUE JUL 31 2012

.DISCUSSION...SKY REMAINS CLEAR ACROSS OUR FORECAST AREA THIS
EVENING. IN A FEW HOURS AFTER SUNSET, EXPECT MARINE LAYER TO
DEEPEN AT THE COAST WITH LOW CLOUDS RETURNING AND FILLING MOST OF
THE COASTAL VALLEYS BY MIDNIGHT. NOT CERTAIN YET ON WHETHER ANY
LOW CLOUDS WILL SPREAD INTO ROSEBURG BUT NORTHWESTERN DOUGLAS
COUNTY LOOKS MORE LIKELY TO SEE LOWER CLOUDS, MAINLY LATE TONIGHT
AROUND SUNRISE.

NEW MODEL RUN IS CONSISTENT WITH RIDGE NUDGING NORTH INTO SOUTHERN
OREGON THIS WEEKEND WITH A GOOD CHANCE AT SEEING 100 AT THE
MEDFORD AIRPORT ON SATURDAY. /FB

&&

.AVIATION...AN UPPER LEVEL TROUGH WILL DEEPEN THE MARINE LAYER
THIS EVENING. EXPECT MVFR CEILINGS TO IMPACT THE COAST SHORTLY
AFTER SUNSET. COASTAL CEILINGS WILL DROP TO IFR LATER TONIGHT
WHILE LCL MVFR CEILINGS MOVE INTO THE UMPQUA BASIN NEAR SUNRISE.
ALL CEILINGS WILL BURN OFF LATE WEDNESDAY MORNING OR EARLY
WEDNESDAY AFTERNOON. ALL OTHER INLAND LOCATIONS REMAINING VFR
THROUGH WEDNESDAY. NO THUNDERSTORMS ARE EXPECTED THROUGH FRIDAY IN
A FAIRLY STABLE AND PERSISTENT WEATHER PATTERN. /FB

&&

.PREV DISCUSSION... /ISSUED 300 PM PDT TUE JUL 31 2012/

DISCUSSION...VERY SUBTLE DIFFERENCES BETWEEN THE WEATHER PATTERN
TODAY FROM YESTERDAY. THE MARINE LAYER BURNED OFF AT THE COAST
SEVERAL HOURS EARLIER TODAY WHILE IT HELD OVER THE UMPQUA BASIN
UNTIL LATE MORNING ONCE AGAIN. TEMPERATURES OVER INLAND AREAS ARE
GENERALLY 2 TO 3 DEGREES WARMER THAN THEY WERE YESTERDAY. A WEAK
TROUGH IS PASSING THROUGH TO THE NORTH THIS AFTERNOON. THIS WILL
CAUSE TWO SLIGHT CHANGES IN THE SHORT TERM FORECAST. THE FIRST IS
THAT AFTERNOON WINDS WILL BE SLIGHTLY GUSTIER TODAY, ESPECIALLY
OVER THE HIGHER TERRAIN ON THE EAST SIDE. THE SECOND ITEM IS A
DEEPER MARINE LAYER OVERNIGHT TONIGHT. THIS WILL ALLOW IT TO MAKE
IT SOMEWHAT FURTHER INLAND AND PERSIST A FEW HOURS LONGER.
THERE WILL BE HARDLY ANY NOTICEABLE CHANGE TO THE WEATHER UNTIL
FRIDAY. TEMPERATURES WILL CONTINUE TO WARM BY A DEGREE OR TWO EACH
DAY WITH DRY CONDITIONS. ON FRIDAY THE POTENT UPPER LEVEL TROUGH
MAKES ITS WAY INTO THE NORTHERN PLAINS FROM CANADA. THE VERY
SOUTHERN END OF THIS TROUGH WILL CLIP OUR AREA HELPING TO DEEPEN
THE MARINE LAYER ENOUGH TO PRODUCE SOME DRIZZLE FOR THE NORTH
COAST FRIDAY MORNING. BUT AS THIS TROUGH MOVES EAST, IT WILL ALLOW THE
RIDGING OVER THE DESERT SOUTHWEST TO BUILD OVER US ON SATURDAY.
SATURDAY TEMPERATURES WILL CLIMB VERY QUICKLY AND CONFIDENCE
CONTINUES TO GROW THAT MANY PLACES, INCLUDING MEDFORD, WILL
FINALLY CRACK THE CENTURY MARK.
THIS RIDGE WILL ALSO PUT OUR AREA UNDER SOUTHERLY FLOW SATURDAY
INTO SUNDAY. THIS SHOULD BRING IN ENOUGH MOISTURE TO TRIGGER
THUNDERSTORMS SATURDAY AND SUNDAY AFTERNOONS. THE EC AND GFS
CONTINUE TO SHOW SUBTLE, YET SIGNIFICANT DIFFERENCES THAT WILL
DICTATE WHEN AND WHERE THE STORMS WILL FIRE. AT THIS POINT, WE
HAVE A FAIRLY BROAD AREA OF SLIGHT CHANCE THUNDER IN THE FORECAST
FOR SUNDAY. WE WILL CONTINUE TO REFINE THIS AREA AS THE DETAILS
BECOME CLEARER. SUNDAY COULD BE AS WARM AS SATURDAY UNLESS CLOUD
COVER FROM STORMS RESTRICTS THE HEATING.
STORMS MAY CONTINUE INTO MONDAY. TUESDAY AND THE REST OF THE
EXTENDED LOOKS TO TAKE US BACK INTO THE DRY SOUTHWESTERLY FLOW.
THIS SHOULD ONCE AGAIN RETURN OUR TEMPERATURES TO AT OR SLIGHTLY
BELOW SEASONAL.

AVIATION...MOST CLOUDS HAVE CLEARED ALONG THE COAST AND UMPQUA
BASIN. AN UPPER TROUGH WILL DEEPEN THE MARINE LAYER THIS
EVENING...AND EXPECT MVFR CEILINGS TO IMPACT THE COAST A FEW HOURS
BEFORE SUNSET. COASTAL CEILINGS WILL DROP TO IFR LATER
TONIGHT...WHILE MVFR CEILINGS MOVE INTO THE UMPQUA BASIN NEAR
SUNRISE. ALL CEILINGS WILL BURN OFF LATE WEDNESDAY MORNING OR
EARLY WEDNESDAY AFTERNOON...WITH ALL OTHER INLAND LOCATIONS
REMAINING VFR THROUGH WEDNESDAY. NO THUNDERSTORMS ARE EXPECTED
THROUGH FRIDAY IN A FAIRLY STABLE AND PERSISTENT WEATHER PATTERN.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM PDT FRIDAY FOR PZZ356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 AM PDT FRIDAY
     FOR PZZ356.
     GALE WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING FOR
     PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 AM PDT WEDNESDAY FOR
     PZZ376.
     HAZARDOUS SEAS WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
     EVENING FOR PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT
     WEDNESDAY FOR PZZ376.

08/99/99

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 2:21 AM PDTHazardous Seas WarningMFR69 hr

Nearby

Gale Warnings in Oregon, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.